MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM ACCESSORY KIT (US); DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM ACCESSORY KIT (US); DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720066-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an artificial urinary sphincter (aus) surgery the y-connector was broken.

Brand Name
AMS 800 URINARY CONTROL SYSTEM ACCESSORY KIT (US)
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10900789
Report Number2183959-2020-05621
Device Sequence Number1283249
Product Code EZY
UDI-Device Identifier00878953004938
UDI-Public00878953004938
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number720066-01
Device Catalogue Number720066-01
Device Lot Number1000409746
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;